Home > Research > Publications & Outputs > Compound Poisson limits for household epidemics
View graph of relations

Compound Poisson limits for household epidemics

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Compound Poisson limits for household epidemics. / Neal, Peter John.

In: Journal of Applied Probability, Vol. 42, No. 2, 2005, p. 334-345.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Neal, PJ 2005, 'Compound Poisson limits for household epidemics', Journal of Applied Probability, vol. 42, no. 2, pp. 334-345. <http://projecteuclid.org/euclid.jap/1118777174>

APA

Vancouver

Neal PJ. Compound Poisson limits for household epidemics. Journal of Applied Probability. 2005;42(2):334-345.

Author

Neal, Peter John. / Compound Poisson limits for household epidemics. In: Journal of Applied Probability. 2005 ; Vol. 42, No. 2. pp. 334-345.

Bibtex

@article{11522557e6224dbf9b907b0725b8166e,
title = "Compound Poisson limits for household epidemics",
abstract = "We consider epidemics in populations that are partitioned into small groups known as households. Whilst infectious, a typical infective makes global and local contact with individuals chosen independently and uniformly from the whole population or their own household, as appropriate. Previously, the classical Poisson approximation for the number of survivors of a severe epidemic has been extended to the household model. However, in the current work we exploit a Sellke-type construction of the epidemic process, which enables the derivation of sufficient conditions for the existence of a compound Poisson limit theorem for the survivors of the epidemic. The results are specialised to the Reed-Frost and general stochastic epidemic models. ",
author = "Neal, {Peter John}",
year = "2005",
language = "English",
volume = "42",
pages = "334--345",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "2",

}

RIS

TY - JOUR

T1 - Compound Poisson limits for household epidemics

AU - Neal, Peter John

PY - 2005

Y1 - 2005

N2 - We consider epidemics in populations that are partitioned into small groups known as households. Whilst infectious, a typical infective makes global and local contact with individuals chosen independently and uniformly from the whole population or their own household, as appropriate. Previously, the classical Poisson approximation for the number of survivors of a severe epidemic has been extended to the household model. However, in the current work we exploit a Sellke-type construction of the epidemic process, which enables the derivation of sufficient conditions for the existence of a compound Poisson limit theorem for the survivors of the epidemic. The results are specialised to the Reed-Frost and general stochastic epidemic models.

AB - We consider epidemics in populations that are partitioned into small groups known as households. Whilst infectious, a typical infective makes global and local contact with individuals chosen independently and uniformly from the whole population or their own household, as appropriate. Previously, the classical Poisson approximation for the number of survivors of a severe epidemic has been extended to the household model. However, in the current work we exploit a Sellke-type construction of the epidemic process, which enables the derivation of sufficient conditions for the existence of a compound Poisson limit theorem for the survivors of the epidemic. The results are specialised to the Reed-Frost and general stochastic epidemic models.

M3 - Journal article

VL - 42

SP - 334

EP - 345

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 2

ER -